Alert archive / California / Small Craft Advisories in 2022

Small Craft Advisory 90, NWS Eureka, CA

September 14, 2022

NWS Eureka, CA issued this small craft advisory at Sep 14, 2022, 2:04 PM PDT. It took effect at Sep 16, 2022, 2:00 AM PDT. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Sep 14, 2022, 2:04 PM PDT (21:04 UTC)
In effect from
Sep 16, 2022, 2:00 AM PDT
Expired
Sep 17, 2022, 8:46 AM PDT
In force
31 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

703 
WHUS76 KEKA 142104
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
204 PM PDT Wed Sep 14 2022

PZZ475-150515-
/O.NEW.KEKA.SC.Y.0090.220916T0900Z-220917T1200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
204 PM PDT Wed Sep 14 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM FRIDAY TO 5 AM PDT
SATURDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  5 to 8 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 2 AM Friday to 5 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-150515-
/O.NEW.KEKA.SC.Y.0090.220916T2100Z-220917T0300Z/
Cape Mendocino to Pt Arena out 10 nm-
204 PM PDT Wed Sep 14 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TO 8 PM PDT FRIDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  seas 5 to 7 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 2 PM to 8 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
12 follow-up statements
647 
WHUS76 KEKA 150414
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
914 PM PDT Wed Sep 14 2022

PZZ475-151215-
/O.CON.KEKA.SC.Y.0090.220916T0900Z-220917T1200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
914 PM PDT Wed Sep 14 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM FRIDAY TO
5 AM PDT SATURDAY...

* WHAT...North winds 15 to 25 kt with a few gusts up to 35 kt and
  seas 5 to 8 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 2 AM Friday to 5 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-151215-
/O.CON.KEKA.SC.Y.0090.220916T2100Z-220917T0300Z/
Cape Mendocino to Pt Arena out 10 nm-
914 PM PDT Wed Sep 14 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM TO 8 PM PDT
FRIDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  seas 5 to 7 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 2 PM to 8 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
250 
WHUS76 KEKA 150929
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
229 AM PDT Thu Sep 15 2022

PZZ470-151730-
/O.EXB.KEKA.SC.Y.0090.220916T1200Z-220917T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
229 AM PDT Thu Sep 15 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 9 PM PDT FRIDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 
  4 to 7 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 5 AM to 9 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-151730-
/O.EXT.KEKA.SC.Y.0090.220916T2100Z-220917T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
229 AM PDT Thu Sep 15 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM FRIDAY TO 3 AM
PDT SATURDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 5 to 7 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 2 PM Friday to 3 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-151730-
/O.CON.KEKA.SC.Y.0090.220916T0900Z-220917T1200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
229 AM PDT Thu Sep 15 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM FRIDAY TO
5 AM PDT SATURDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 5 to 7 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 2 AM Friday to 5 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
089 
WHUS76 KEKA 151508
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
808 AM PDT Thu Sep 15 2022

PZZ475-152315-
/O.CON.KEKA.SC.Y.0090.220916T0900Z-220917T1200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
808 AM PDT Thu Sep 15 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM FRIDAY TO
5 AM PDT SATURDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 5 to 7 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 2 AM Friday to 5 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-152315-
/O.CON.KEKA.SC.Y.0090.220916T2100Z-220917T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
808 AM PDT Thu Sep 15 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM FRIDAY TO
3 AM PDT SATURDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 5 to 7 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 2 PM Friday to 3 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-152315-
/O.CON.KEKA.SC.Y.0090.220916T1200Z-220917T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
808 AM PDT Thu Sep 15 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 9 PM PDT
FRIDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 
  4 to 7 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 5 AM to 9 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
348 
WHUS76 KEKA 152106
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
206 PM PDT Thu Sep 15 2022

PZZ455-160515-
/O.EXT.KEKA.SC.Y.0090.220916T2100Z-220917T1200Z/
Cape Mendocino to Pt Arena out 10 nm-
206 PM PDT Thu Sep 15 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM FRIDAY TO 5 AM
PDT SATURDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 5 to 7 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 2 PM Friday to 5 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-160515-
/O.CON.KEKA.SC.Y.0090.220916T0900Z-220917T1200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
206 PM PDT Thu Sep 15 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM FRIDAY TO
5 AM PDT SATURDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 5 to 8 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 2 AM Friday to 5 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-160515-
/O.CON.KEKA.SC.Y.0090.220916T1200Z-220917T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
206 PM PDT Thu Sep 15 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 9 PM PDT
FRIDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 
  4 to 7 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 5 AM to 9 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
966 
WHUS76 KEKA 160422
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
922 PM PDT Thu Sep 15 2022

PZZ475-161230-
/O.CON.KEKA.SC.Y.0090.220916T0900Z-220917T1200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
922 PM PDT Thu Sep 15 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM FRIDAY TO
5 AM PDT SATURDAY...

* WHAT...Northwest winds 15 to 25 kt with a few gusts up to 35 kt
  and seas 5 to 8 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 2 AM Friday to 5 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-161230-
/O.CON.KEKA.SC.Y.0090.220916T2100Z-220917T1200Z/
Cape Mendocino to Pt Arena out 10 nm-
922 PM PDT Thu Sep 15 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM FRIDAY TO
5 AM PDT SATURDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 5 to 7 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 2 PM Friday to 5 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-161230-
/O.CON.KEKA.SC.Y.0090.220916T1200Z-220917T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
922 PM PDT Thu Sep 15 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 9 PM PDT
FRIDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 
  4 to 7 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 5 AM to 9 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
504 
WHUS76 KEKA 160956
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
256 AM PDT Fri Sep 16 2022

PZZ455-161800-
/O.EXT.KEKA.SC.Y.0090.220916T0956Z-220917T1300Z/
Cape Mendocino to Pt Arena out 10 nm-
256 AM PDT Fri Sep 16 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PDT SATURDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 5 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 6 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-161800-
/O.EXT.KEKA.SC.Y.0090.220916T1200Z-220917T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
256 AM PDT Fri Sep 16 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 
  4 to 8 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-161800-
/O.EXT.KEKA.SC.Y.0090.000000T0000Z-220917T1300Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
256 AM PDT Fri Sep 16 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PDT SATURDAY...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 
  5 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 6 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
309 
WHUS76 KEKA 161523
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
823 AM PDT Fri Sep 16 2022

PZZ455-162330-
/O.CON.KEKA.SC.Y.0090.000000T0000Z-220917T1300Z/
Cape Mendocino to Pt Arena out 10 nm-
823 AM PDT Fri Sep 16 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT
SATURDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 5 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 6 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-162330-
/O.CON.KEKA.SC.Y.0090.000000T0000Z-220917T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
823 AM PDT Fri Sep 16 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and 
  seas 5 to 7 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-162330-
/O.CON.KEKA.SC.Y.0090.000000T0000Z-220917T1300Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
823 AM PDT Fri Sep 16 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT
SATURDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 6 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 6 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
508 
WHUS76 KEKA 162128
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
228 PM PDT Fri Sep 16 2022

PZZ455-170530-
/O.CON.KEKA.SC.Y.0090.000000T0000Z-220917T1300Z/
Cape Mendocino to Pt Arena out 10 nm-
228 PM PDT Fri Sep 16 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT
SATURDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 5 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 6 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-170530-
/O.CON.KEKA.SC.Y.0090.000000T0000Z-220917T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
228 PM PDT Fri Sep 16 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and 
  seas 5 to 7 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-170530-
/O.CON.KEKA.SC.Y.0090.000000T0000Z-220917T1300Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
228 PM PDT Fri Sep 16 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT
SATURDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 6 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 6 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
574 
WHUS76 KEKA 170359
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
859 PM PDT Fri Sep 16 2022

PZZ455-171200-
/O.CON.KEKA.SC.Y.0090.000000T0000Z-220917T1300Z/
Cape Mendocino to Pt Arena out 10 nm-
859 PM PDT Fri Sep 16 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM SATURDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts to 30 kt and seas 5 
  to 7 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 6 AM Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller vessels, 
should avoid navigating in hazardous conditions.

$$

PZZ470-171000-
/O.CON.KEKA.SC.Y.0090.000000T0000Z-220917T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
859 PM PDT Fri Sep 16 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SATURDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts to 25 kt and seas 
  around 6 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 AM Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller vessels, 
should avoid navigating in hazardous conditions.

$$

PZZ475-171200-
/O.CON.KEKA.SC.Y.0090.000000T0000Z-220917T1300Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
859 PM PDT Fri Sep 16 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM SATURDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts to 30 kt and seas 6 
  to 8 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 6 AM Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller vessels, 
should avoid navigating in hazardous conditions.

$$
281 
WHUS76 KEKA 171001
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
301 AM PDT Sat Sep 17 2022

PZZ470-171115-
/O.EXP.KEKA.SC.Y.0090.000000T0000Z-220917T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
301 AM PDT Sat Sep 17 2022

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

PZZ455-171600-
/O.EXT.KEKA.SC.Y.0090.000000T0000Z-220917T1600Z/
Cape Mendocino to Pt Arena out 10 nm-
301 AM PDT Sat Sep 17 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 4 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 AM PDT this morning.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-171600-
/O.EXT.KEKA.SC.Y.0090.000000T0000Z-220917T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
301 AM PDT Sat Sep 17 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and 
  seas 6 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 AM PDT this morning.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
815 
WHUS76 KEKA 171519
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
819 AM PDT Sat Sep 17 2022

PZZ455-171630-
/O.CON.KEKA.SC.Y.0090.000000T0000Z-220917T1600Z/
Cape Mendocino to Pt Arena out 10 nm-
819 AM PDT Sat Sep 17 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* WHAT...Seas 4 to 6 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 AM PDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-171630-
/O.CON.KEKA.SC.Y.0090.000000T0000Z-220917T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
819 AM PDT Sat Sep 17 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* WHAT...Northwest winds 10 to 15 kt and seas around 6 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 AM PDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
833 
WHUS76 KEKA 171546
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
846 AM PDT Sat Sep 17 2022

PZZ455-475-171700-
/O.CAN.KEKA.SC.Y.0090.000000T0000Z-220917T1600Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
846 AM PDT Sat Sep 17 2022

...SMALL CRAFT ADVISORY IS CANCELLED...



$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 14, 4:47 AM PDT, 9 hours 17 minutes earlier.

Area forecast discussion, Sep 14, 4:47 AM PDT, 9 hours 17 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
447 AM PDT Wed Sep 14 2022

.SYNOPSIS...Mostly dry conditions and below normal temperatures
are expected through the end of the work week. A chance for rain
showers is currently in the forecast for this weekend and possibly
into early next week.

&&

.DISCUSSION...Not much has changed from yesterday with fog at the
immediate coast and some high clouds streaming over the region as a
weak shortwave aloft moves over Northern California. The fog layer
today is extremely compact and has had difficulty moving on land in
an appreciable way overnight. Dense fog is currently being reported
at Crescent City and in some patchy areas around Humboldt Bay while
otherwise most areas appear to have good visibility on the area
webcams. As like yesterday, any areas of fog should pull back to the
coast leaving a pleasant day for the region with below normal
temperatures.

As troughing remains in place for the next several days, some
instability and moisture with passing shortwaves could allow for
some cumulus buildups over the interior mountains and model guidance
indicates a small chance for showers or a thunderstorm over the
Trinity Horn Friday afternoon/evening. Otherwise dry conditions are
expected through Friday.

On Saturday a deepening trough will move into the region. A
shortwave will dive south toward the California coast on the
backside of the trough. Depending on the trajectory, there will be
the potential for rain anywhere in the region, but possibly now with
the best chances across the southern half of the forecast area on
Sunday with the trough trending deeper with each new model run.
Total rainfall for any given location is highly uncertain at this
point. Chances for precipitation have been raised to near 40% for
most areas and it's very much a possibility now that some places
could see a tenth of an inch or more. Snow levels will fall to
between 6 and 7 thousand feet with some light snow accumulation
possible on the highest mountain peaks of Trinity County if
precipitation occurs. High temperatures across the interior could
run as much as 20 degrees below normal over the weekend.

The other trend in the models is to cut off the low over California
and allow for additional chances for rain showers, primarily over
the higher terrain, Monday through as late as Wednesday. These rain
chances have not yet been included in the forecast but may need to
be added with future forecast packages.

Last, the other concern will be overnight low temperatures primarily
Sunday and Monday mornings in the Ruth, Hayfork, Covelo, and Potter
Valley areas where lows could fall into the 30s each morning.
Depending on cloud cover frost could be an issue and our first frost
advisories of the year could be in store for those areas. /RPA

&&

.AVIATION...The IR satellite imagery shows a widespread marine
layer along the coast this morning, while high clouds stream across
Northern California. LIFR ceilings and visibility in fog down to
1/4SM is prevailing at KCEC, while offshore flow has yielded a
stratus and fog free night for KACV and just limiting a VCFG.
However, low clouds and fog is expected to burn off during the
morning and afternoon with the diurnal heating. Stratus will
continue pushing inland and may reach UKI during the next few hours
to bring it some low ceilings through mid morning, then prevailing
VFR conditions with some wind gusts up to 15kts this afternoon.
Expect low cloud and fog expand and spread inland once again tonight.

&&

.MARINE...No changes to the previous forecast. Light winds and
relatively calm seas (5 ft or less) will persist through Thursday
morning. Northerly winds will increase Thursday afternoon through
Friday, with advisory-level winds and building seas expected over
the southern outer waters by early Friday and expanded into the
southern inner waters Friday afternoon. A southerly swell will
continue through most of the period. /SEC&ZVS

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
None.
NORTHWEST CALIFORNIA COASTAL WATERS...
None.
&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Sep 14, 2:50 AM PDT, 11 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
250 AM PDT Wed Sep 14 2022

CAZ101>115-151500-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
Mendocino Coast-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-Northern Lake-Southern Lake-
250 AM PDT Wed Sep 14 2022

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in California, 2022Every small craft advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.